# SDR SWAA2022032385669

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737*
- Aircraft serial: 29838
- Aircraft time: 62,768 hours, 36,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN 1A FWD GALLEY DETACHED / [01] RE SECURED LIGHT LENS COVER OPS CK GOOD REF AMM 33-51-01
